Alert archive / South Carolina / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 42, NWS Charleston, SC

June 12, 2016Beaufort County, Colleton County, Hampton County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Jun 12, 2016, 4:37 PM EDT for Beaufort County, Colleton County, Hampton County, South Carolina. It was in force for 42 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2016, 4:37 PM EDT (20:37 UTC)
Expired
Jun 12, 2016, 5:19 PM EDT
In force
42 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Beaufort County, SC, Colleton County, SC, Hampton County, SC

The radar

The Charleston,SC radar (KCLX), 44 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 4:39 PM EDTTSTM WND DMG3 W Hendersonville, SCSC HIGHWAY PATROL REPORTED TREE DOWN ON INTERSTATE 95 SOUTHBOUND LANE AT MILEMARKER 46.
Jun 12, 4:39 PM EDTTSTM WND DMG3 W Hendersonville, SCSC HIGHWAY PATROL REPORTED TREES DOWN ON INTERSTATE 95 AT MILEMARKER 46. COLLETON COUNTY FIRE AND RESCUE REPORTED THAT A TOTAL OF 6 TREES FELL WITHIN 100 YARDS...WITH TWO OF THE TREES ON VEHICLES. TRAFFIC WAS BLOCKED IN BOTH DIRECTIONS.
Jun 12, 4:39 PM EDTTSTM WND DMG3 W Hendersonville, SCSC HIGHWAY PATROL REPORTED TREES DOWN ON INTERSTATE 95 AT MILEMARKER 46. COLLETON COUNTY FIRE AND RESCUE REPORTED THAT TWO TREES FELL ON VEHICLES. TRAFFIC WAS BLOCKED IN BOTH DIRECTIONS.
Jun 12, 4:41 PM EDTTSTM WND DMG3 Wsw Hendersonville, SCPUBLIC REPORTED LARGE TREE LIMB FELL THROUGH ROOF OF HOUSE. ESTIMATED 60 MPH WINDS. ALSO REPORTED PEA SIZED HAIL COVERING THE GROUND.
Jun 12, 4:41 PM EDTTSTM WND DMG3 Wsw Hendersonville, SCPUBLIC REPORTED LARGE TREE LIMB FELL THROUGH ROOF OF HOUSE ON MEWVILLE ROAD NEAR TRUDIE LANE. ESTIMATED 60 MPH WINDS. ALSO REPORTED PEA SIZED HAIL COVERING THE GROUND.
Jun 12, 4:47 PM EDTTSTM WND DMG1 Sse Hendersonville, SCSC HIGHWAY PATROL REPORTED TREE DOWN ON BROWNTOWN LANE NEAR HENDERSONVILLE HIGHWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.6 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2016-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1291 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2016-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1291 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
1180 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

353 
WUUS52 KCHS 122037
SVRCHS
SCC013-029-049-122130-
/O.NEW.KCHS.SV.W.0042.160612T2037Z-160612T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
437 PM EDT SUN JUN 12 2016

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
  HAMPTON COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
  BEAUFORT COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
  COLLETON COUNTY IN SOUTHEASTERN SOUTH CAROLINA...

* UNTIL 530 PM EDT

* AT 437 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
  YEMASSEE...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  YEMASSEE...ASHEPOO...RITTER...HENDERSONVILLE...WHITE HALL...GREEN POND
  AND JACKSONBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3279 8043 3275 8045 3257 8065 3271 8092
      3287 8064
TIME...MOT...LOC 2037Z 292DEG 24KT 3280 8083 

HAIL...<.75IN
WIND...70MPH
 
$$
3 follow-up statements
983 
WWUS52 KCHS 122050
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
450 PM EDT SUN JUN 12 2016

SCC013-029-049-122130-
/O.CON.KCHS.SV.W.0042.000000T0000Z-160612T2130Z/
HAMPTON SC-BEAUFORT SC-COLLETON SC-
450 PM EDT SUN JUN 12 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR HAMPTON...BEAUFORT AND COLLETON COUNTIES...

AT 449 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHWEST OF WALTERBORO TO YEMASSEE...MOVING
SOUTHEAST AT 30 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. BETWEEN 430 PM AND 445 PM...TREES WERE
         REPORTED DOWN ALONG INTERSTATE 95 AND NEAR THE COMMUNITY
         OF EARLY BRANCH. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
YEMASSEE...ASHEPOO...RITTER...HENDERSONVILLE...WHITE HALL...GREEN POND AND
JACKSONBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE POTENTIALLY DEADLY STORMS. SEEK SHELTER IN AN INTERIOR ROOM
ON THE LOWEST FLOOR OF A WELL-BUILT STRUCTURE. ABANDON VEHICLES IN
SEARCH OF A MORE SUBSTANTIAL PERMANENT STRUCTURE. STAY AWAY FROM
WINDOWS.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3279 8043 3275 8045 3257 8065 3271 8092
      3287 8064
TIME...MOT...LOC 2049Z 305DEG 24KT 3279 8072 3269 8083 

HAIL...<.75IN
WIND...70MPH
 
$$
643 
WWUS52 KCHS 122104
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
504 PM EDT SUN JUN 12 2016

SCC013-029-049-122130-
/O.CON.KCHS.SV.W.0042.000000T0000Z-160612T2130Z/
HAMPTON SC-BEAUFORT SC-COLLETON SC-
504 PM EDT SUN JUN 12 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR HAMPTON...BEAUFORT AND COLLETON COUNTIES...

AT 502 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES SOUTH OF WALTERBORO TO NEAR
YEMASSEE...MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. AT 445 PM...A TRAINED WEATHER SPOTTER
         REPORTED HIGH WINDS BLEW DOWN A LARGE TREE LIMB ONTO A CAR
         PORT NEAR THE COMMUNITY OF HENDERSONVILLE. PEA SIZE HAIL
         WAS ALSO REPORTED COVERING THE GROUND.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
YEMASSEE...WHITE HALL...GREEN POND...ASHEPOO AND JACKSONBORO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3279 8043 3275 8045 3257 8065 3268 8087
      3280 8060
TIME...MOT...LOC 2100Z 298DEG 26KT 3272 8066 3267 8077 

HAIL...<.75IN
WIND...60MPH
 
$$
627 
WWUS52 KCHS 122119
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
519 PM EDT SUN JUN 12 2016

SCC013-029-049-122129-
/O.CAN.KCHS.SV.W.0042.000000T0000Z-160612T2130Z/
HAMPTON SC-BEAUFORT SC-COLLETON SC-
519 PM EDT SUN JUN 12 2016

...THE SEVERE THUNDERSTORM WARNING FOR HAMPTON...BEAUFORT AND
COLLETON COUNTIES IS CANCELLED...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN CANCELLED.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

LAT...LON 3279 8043 3275 8045 3257 8065 3268 8087
      3280 8060
TIME...MOT...LOC 2117Z 292DEG 24KT 3268 8054 3263 8065 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:58 PM EDT, 39 minutes earlier.

Area forecast discussion, Jun 12, 3:58 PM EDT, 39 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
358 PM EDT SUN JUN 12 2016

.SYNOPSIS...
A weak cold front will approach from the north tonight, passing
through and south of the area on Monday before dissipating. A series
of upper level disturbances will affect the area mid to late week.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Isolated showers and thunderstorms continue to move quickly
east or southeastward into the western portions of the forecast
area. Once heating subsides, expect the precipitation to
dissipate. Have a mention of slight chance of thunderstorms most
areas until around 8 PM. With CAPE values over 4000 J/kg and
DCAPE from 1200 to 1400 J/kg, cannot rule out a strong
thunderstorm with gusty winds this evening.

Heat indices have maxed out as the dewpoints in many areas west
of the nearly pinned sea breeze have mixed out just enough to keep
many areas below the head advisory criteria of 105. Expect
temperatures and to a lesser extent heat indices to start to drop
by early evening.

Overnight: A backdoor cold front will be advancing through
northern South Carolina late, likely reaching the Charleston Tri-
County area toward daybreak. Low temps mainly in the mid 70s.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
Monday: Models are in good agreement showing a cold front
approaching from the north early in the morning. This front will
cross through the northern part of our area in the morning hours,
then the southern portion by the early afternoon before becoming
stationary. The challenge will be how far south across the region it
reaches. If it is far south of the area, then the "cooler" and
"drier" air will overspread more of our area. But if it stalls over
our GA counties, then those locations will see minimal drops to the
heat and humidity experienced on Sunday. The current forecast has it
stalling just south of our area in the afternoon and then
dissipating. This will equate to temperates ranging from the upper
80s to the lowers 90s across our SC counties and the lower to maybe
mid 90s across our GA counties. Meanwhile, dew points will drop to
possibly the lower 60s across northern Berkeley County and gradually
increase to the upper 60s to near 70 degrees as one heads to the
SC/GA county line. Regardless, the most relief to the heat and
humidity will be across our SC counties. The aforementioned dew
points will also make it difficult for convection to develop in
the afternoon. We have a dry forecast for most of our area. The
exception is the continued slight chance for showers and
thunderstorms, mainly south of I-16 and west of I-95. This is
where a late day sea breeze will interact with the cold front,
bringing some lift. Any showers and thunderstorms will dissipate
in the evening, followed by a dry night. Lows will range from
possibly 70 degrees across northern Berkeley County and quickly
increasing to the mid 70s as one heads eastward to the beaches and
southward to the SC/GA county line.

Tuesday: The weak cold front will have dissipated early in the
morning. Southerly flow will develop at the surface and southwest
flow aloft. This will lead to increasing temperatures and moisture.
Highs will be in the low to mid 90s while dew points will rise into
the low to mid 70s. This may equate to heat indexes peaking around
105 degrees, which cold equate to heat advisories for portions of
the area. However, an upper level disturbance will approach from the
west late in the day, generating lift. This combined with PWATs
around 2 inches, mainly across our inland GA counties, should
generate afternoon and evening showers and thunderstorms which would
lower the heat indices. The highest POPs are for these locations.
Though, all locations potentially could see some precipitation. POPs
decrease into the evening and overnight hours. Lows will be in the
mid to upper 70s.

Wednesday: A similar forecast setup as Tuesday with increasing
temperatures and dew points across the area in south to southwest
flow. PWATs exceeding 2 inches in most areas will combine with
another upper level disturbance to generate more showers and
thunderstorms in the afternoon. The sea breeze should help to
enhance this activity, so we have chance POPs across the entire area.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
A relatively active long term period is anticipated due to a
series of upper level shortwaves rotating through the area in
concert with fairly moist low levels. Significant differences
exist between the global models regarding the timing of greatest
rain chances and the potential for a cold front to push through
early in the weekend.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
VFR at KCHS/KSAV through 18Z Monday. A cold front will move through
around 09Z at KCHS and around 12Z at KSAV switching winds from
southwest to northwest and then northeast by 15Z at both
terminals.

Extended Aviation Outlook: Brief flight restrictions are possible
Wednesday through Friday due to late day showers and thunderstorms.

&&

.MARINE...
The pressure gradient will tighten up this evening in advance of a backdoor
cold front that should enter the waters off the Charleston coast
late. In advance of the front, southwest flow from 15 knots to
perhaps 20 knots will be common tonight along with seas building
to up to 3 to 4 feet.

A brief bout of northeast winds will occur on Monday behind a back
door cold front but then shift back to southerly by Tuesday as
Atlantic high pressure rebuilds. The gradient will tighten a bit
Thursday and Friday as the inland trough strengthens while high
pressure remains over the western Atlantic. Some 15-20 kt winds
possible both days with conditions potentially flirting with Small
Craft Advisory criteria especially in gusts.

&&

.CLIMATE...
Record Highs for June 12th:

KCHS: 96 last in 2011 (occurred in multiple years)
KCXM: 97 last in 1998 (occurred in multiple years)
KSAV: 100 in 1977

Note the high temperature at KCHS so far today has been 97
degrees.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.

&&

SYNOPSIS...
NEAR TERM...MTE
SHORT TERM...MS
LONG TERM...JRL
AVIATION...MS/MTE
MARINE...MS/MTE
CLIMATE...MTE
Hazardous weather outlook, Jun 12, 4:14 AM EDT, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
414 AM EDT SUN JUN 12 2016

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-131400-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
414 AM EDT SUN JUN 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jun 12, 3:12 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
312 PM EDT SUN JUN 12 2016

SCZ045-121945-
INLAND BERKELEY SC-
312 PM EDT SUN JUN 12 2016

...MARINERS ON LAKE MOULTRIE SHOULD SEEK SAFE HARBOR...

AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CROSS...OR 14 MILES NORTHWEST OF MONCKS
CORNER...MOVING SOUTHEAST AT 25 MPH.

  HAZARD...STRONG WINDS 45 TO 55 MPH.

  IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
BONNEAU...PINOPOLIS...BONNEAU BEACH...SOUTHERN LAKE MOULTRIE AND
NORTHERN LAKE MOULTRIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOATERS ON LAKE MOULTRIE SHOULD SEEK SAFE HARBOR IMMEDIATELY. IF
CAUGHT ON THE OPEN WATER...STAY AS LOW AS POSSIBLE AND WEAR A PERSONAL
FLOTATION DEVICE. REMEMBER...IF YOU CAN HEAR THUNDER YOU ARE AT RISK
FOR BEING STRUCK BY LIGHTNING.

&&

LAT...LON 3329 8015 3339 8009 3333 7994 3323 7998
      3320 8007
TIME...MOT...LOC 1912Z 309DEG 20KT 3335 8018
Special weather statement, Jun 12, 3:39 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
339 PM EDT SUN JUN 12 2016

SCZ040-042-122015-
ALLENDALE SC-HAMPTON SC-
339 PM EDT SUN JUN 12 2016

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF HAMPTON AND ALLENDALE
COUNTIES UNTIL 415 PM EDT...

AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FAIRFAX...OR OVER ALLENDALE...MOVING EAST AT
30 MPH.

  HAZARD...STRONG WINDS 45 TO 55 MPH.

  IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
ALLENDALE...HAMPTON...VARNVILLE...FAIRFAX...BRUNSON...SYCAMORE...MILEY AND
CROCKETVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO. YOU CAN ALSO EMAIL YOUR
REPORT TO NWS.CHARLESTONSC@NOAA.GOV.

&&

LAT...LON 3302 8107 3296 8102 3281 8108 3294 8137
      3307 8126
TIME...MOT...LOC 1938Z 290DEG 25KT 3298 8127

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 3:12 PM EDTSpecial Weather StatementCHSBerkeley33 min
Jun 12, 3:39 PM EDTSpecial Weather StatementCHSAllendale36 min
Jun 12, 4:12 PM EDTSevere Thunderstorm WarningCHSColleton, Hampton, Jasper48 min
Jun 12, 5:12 PM EDTSpecial Weather StatementCHSBeaufort33 min
Jun 12, 5:31 PM EDTSpecial Marine WarningCHS59 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.